# SDR DLL17972522

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 7424281
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OPERATION INOP, ELECT CKS, OK.  FOUND ON INITIAL DURING LTR CK.  REMOVED AND INSTALLED EMERGENCY ACTUATION CABLE ASSY, OPERATION CHECKED SEVERAL TIMES AND OP'S CK WAS   GOOD.
